# SDR NSVA0123

- Difficulty date: November 20, 2001
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N294CJ
- Make and model: Saab 340B
- Aircraft serial: 340B294
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HTS - ON APPROACH AIRCRAFT ENCOUNTERED BIRD STRIKE BELOW RIGHT FRONT WIND SCREEN.  AIRCRAFT LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED AIRCRAFT, FOUND SKIN INDENTATION.  AIRCRAFT RELEASED PER SFP, FOR REPAIRS.  (M)
